# SDR SWAA2013110521988

- Difficulty date: September 12, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 33,802 hours, 21,849 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 5921067
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 160GR CAMLOCK STRIP ANGLE CRACKED.  R & R ANGLE IAW SRM & DRAWING.
